# SDR ASOA06213

- Difficulty date: February 20, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Engine: Ge CF343B1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Wire
- Condition: Broken
- Location: Eng Oil Pres Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, CREW OBSERVED THE LT ENGINE OIL PRESSURE GAUGE FLUCTUATING ERRATICALLY WITHOUT STABILIZING.  AT APPROXIMATELY 18,000 FEET THE CREW RECEIVED THE FIRST OIL PRESSURE MASTER WARNING THAT IMMEDIATELY EXTINGUISHED, THEN CAME BACK ON.  CREW COMPLIED WITH THE QRH AND DECLARED AN EMERGENCY.  THE AIRCRAFT DIVERTED, WHERE IT LANDED SAFELY.  MAINT SERVICED THE LT ENGINE WITH 4 QUARTS OF OIL, AND GROUND RAN THE ENGINE FOR 10 MINUTES WITH NO PRESSURE FLUCTUATIONS.  A BROKEN WIRE WAS REPAIRED ON THE PRESSURE TRANSDUCER WITH ALL INDICATIONS SHOWING NORMAL.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
